# SDR UPS08852128

- Difficulty date: April 10, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Lws 436
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT WING T/E STA 436, RIB JUST O/B OF AILERON BUS CABLE SPRING ASSY HAS APPROX 4 INCHES BROKE OFF.  FABBED AND INSTALLED REPAIR ANGLE 51-1-21, 51-1-20D, 51-1-8.
